Ballico, E.; Fontanari, C.
On the existence of special divisors on singular curves
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 143-151
Zbl 02216801 | MR 1876217
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__143_0

Bibliographie

[AKI] A. Altman - S.L. Kleiman - A. Iarrobino, Irreducibility of the compactified Jacobian, in Singularities of Real and Complex Maps, Proceedings of the Nordic Summer School, Oslo, 1976, pp. 1-12, P. Holm Editor, Sijthoff and Noordhoff, 1977. MR 498546 | Zbl 0415.14014

[ACGH] E. Arbarello - M. Cornalba - P. Griffiths - J. Harris, Geometry of Algebraic Curves, Vol. I, Springer-Verlag, 1985. MR 770932 | Zbl 0559.14017

[B] E. Ballico, Stable sheaves on reduced projective curves, Ann. Mat. Pura Appl., 175 (1998), pp. 375-393. MR 1748234 | Zbl 0972.14011

[Bh1] U.N. Bhosle, Generalized parabolic bundles and applications to torsion free sheaves on nodal curves, Arkiv för Matematik, 30 (1992), pp. 187-215. MR 1289750 | Zbl 0773.14006

[Bh2] U.N. Bhosle, Generalized parabolic sheaves on integral projective curves, Proc. Ind. Acad. Sci. (Math. Sci.), 106 (1996), pp. 403-420. MR 1425615 | Zbl 0879.14012

[Ca] F. Catanese, Pluricanonical Gorenstein curves, in: Enumerative Geometry and Classical Algebraic Geometry, pp. 51-95, Progress in Math., 24, Birckhäuser, 1982. MR 685764 | Zbl 0518.14017

[Co] P Cook, Local and global aspects of the module theory of singular curves, Ph. D. Thesis, Liverpool, 1993.

[EHKS] D. Eisenbud - J. Harris - J. Koh - M. Stillman, Appendix to: Determinantal equations for curves of high degree, by D. Eisenbud, J. Koh, M. Stillman. Amer. J. Math., 110 (1988), pp. 513-539. MR 944326 | Zbl 0681.14027

[GK] G.-M. Greuel - H. Knörrer, Einfache Kurvensingularitäten und torsionfreie Moduln, Math. Ann., 270 (1985), pp. 417-425. MR 774367 | Zbl 0553.14011

[GP] G.-M. Greuel - G. Pfister, Module spaces for torsion free modules on curves singularities, I. J. Alg. Geom., 2 (1993), pp. 81-135. MR 1185608 | Zbl 0785.14016

[GH] P.A. Griffiths - J. Harris, Principles of Algebraic Geometry, John Wiley & Sons, 1978. MR 507725 | Zbl 0836.14001

[Ha] R. Hartshorne, Generalized divisors on Gorenstein curves and a theorem of Noether, J. Math Kyoto Univ., 26 (1986), pp. 375-386. MR 857224 | Zbl 0613.14008

[L] D. Laksov, Wronskians and Plücker formulas for linear systems on curves, Ann. scient. Ec. Norm. Sup., 4e série, 17 (1984), pp. 45-66. Numdam | MR 744067 | Zbl 0555.14008

[Re] C.J. Rego, The compactified Jacobian, Ann. Sci. Ec. Norm Sup. 4e serie, 13 (1980), pp. 211-223. Numdam | MR 584085 | Zbl 0478.14024

[R] M. Rosenlicht, Equivalence relations on algebraic curves, Ann. Math., 56 (1952), p. 169-191. MR 48856 | Zbl 0047.14503

[S] K.-O. Stöhr, On the poles ofregular differentials of singular curves, Bol. Soc. Bras., 24 (1993), pp. 136. MR 1224302 | Zbl 0788.14020